salicylate-induced hallucination
   Salicylate is also known as salicylic acid and 2-hydroxybenzoic acid. The name salicylate is indebted to the Latin name Salix, which means willow tree (from the bark of which salicylates can be obtained). Salicylates constitute the active ingredient of acetylsalicylic acid (Aspirin) and many other therapeutics. "Tinnitus is a frequent side effect of salicylate intoxication. " Musical hallucinations have also been reported.
   References
   Allen, J.R. (1985). Salicylate-induced musical perceptions. New England Journal of Medicine, 313, 642-643.

Dictionary of Hallucinations. . 2010.

Look at other dictionaries:

  • Gabapentin — Systematic (IUPAC) name 2 [1 (aminomethyl)cyclohexyl]acetic acid …   Wikipedia

  • Inhalant abuse — This article is about non medical use of inhalants. For medical inhalants, see List of medical inhalants. Huffing redirects here. For other meanings, see Huff (disambiguation). Sniffing glue redirects here. For the punk zine, see Sniffin Glue.… …   Wikipedia

  • nervous system disease — Introduction       any of the diseases or disorders that affect the functioning of the human nervous system (nervous system, human). Everything that humans sense, consider, and effect and all the unlearned reflexes of the body depend on the… …   Universalium

Share the article and excerpts

Direct link
Do a right-click on the link above
and select “Copy Link”